# SDR CALA2020041700840

- Difficulty date: April 14, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N880UA
- Make and model: Airbus A319-132
- Aircraft serial: 2426
- Aircraft time: 43,810 hours, 26,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5347715400490
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CGO FR55A-FR59 DOOR SILL WEB FND CORROSION REF NON-ROUTINE NO.9408631 - ORIGINATED SPEC NO.A3NB-53-4-6179. PERFORMED AFT CGO FR55A-FR59 DOOR SILL WEB CORROSION REMOVED AND REPLACED AS PER SRM 51-42-11 REV.132 AND SRM 51-44-11 REV.132 AND AS PER DWG D53477154 ISSUE J.
